# SDR CALA2009100600603

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 50,937 hours, 5,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT NOT FLASHING ON EMERGENCY FLASHLIGHT AT L4 DOOR.  REPLACED BATTERY, OPS CHECK GOOD.
